# SDR N6WA20140414002

- Difficulty date: April 14, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 26,774 hours, 19,561 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Faded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GREEN PIN INDICATOR MARKS ON MAIN DOOR FADED.  DEFERRED GREEN WITNESS MARKS ON PAX DOOR IAW NEF 25-999-1 CAT 1.
